# SDR UPS06446365

- Difficulty date: February 6, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0760183
- Condition: Cracked
- Location: Bs 287
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 287 S10-10A RHS FRAME O/B AREA FOUND CRACK.  CRACK LENGTH 0.25" AND 1".  COCKPIT BS 287 S10-10A FRAME REPAIRED AS PER RS R53-12-35435 AND UPS EO B747-5310-23811-A.
